# SDR DXTA2013010405231

- Difficulty date: December 23, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Gulstm GIV
- Aircraft serial: 1328
- Aircraft time: 11,799 hours, 5,851 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Augment Valve
- Part number: 397231
- Part serial: 375
- Condition: Unserviceable
- Location: Brakes
- Part time: 11,799 hours, 5,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BRAKE PRESSURE IS APPLIED THERE IS NO RESPONSE FOR THE FIRST 2-3 INCHES OF BRAKE PEDAL MOVEMENT THEN THE BRAKES GRAB HARD ENOUGH TO THROW PAX AND CREW FORWARD.  BRAKES TEMPS LESS THAN 100 DEGREES. TROUBLESHOT, WHEN BRAKE PRESSURE IS APPLIED THERE IS NO RESPONSE FOR THE FIRST 2-3" OF BRAKE PEDAL MOVEMENT. PERFORMED HYDRO MECHANICAL ANALOG BRAKE ANTISKID CONTROL SYS OPS CHECK WITH NO DEFECTS NOTED AT THIS TIME. WORK DONE IAW GIV-MSG3, CMP 324204.  WHILE PERFORMING NORMAL BRAKE SYS, OPS TEST, NOTED RT BRAKE PRESSURE WILL DROP RAPIDLY THEN FOLLOW BY LT BRAKES PRESSURE DROP. WHILE DEPRESSING BRAKE PEDALS TAPPED LIGHTLY ON BRAKE AUGMENTER VALVE ON THE WELL WALL, NOTED BRAKE PRESSURE WILL FLUCTUATE, SUSPECT BAD VALVE. WORK DONE REF GIV MSG-3 AMM 32-43-01.  R & R BRAKE AUGMENTOR VALVE.  REMOVED VALVE, PN 39-723-1, SN 375 AND INSTALLED O/H VALVE, PN 39-723-1, SN 341.  WORK DONE IAW CMP GIV 324272. OPS AND LEAK CHECKS GOOD.
